| Model Number |
IPN915319 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It is reported that "an iab was inserted in the patient with st elevations + and ventricular extrasystole [premature ventricular con tractions].It can't be calibrated to zero, so the procedure has to be paused, ventricular assistance is continued.The catheter is displaced posteriorly, when the patient is transferred from the operating table to his icu bed.A transesophageal ultrasound probe had to be installed to relocate the balloon".Patient condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).N/a, other remarks: n/a, corrected data: n/a.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description